# SDR TRBA20120523002

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 34,068 hours, 34,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Forward Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FORWARD GALLEY EMERGENCY LIGHT LOOSE AT FLOOR. ACFT REMOVED FROM SERVICE. RESECURED FORWARD GALLEY EMERGENCY LIGHT AT FLOOR IAW CMM 33-50-01.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
